Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes nausea after taking Metamucil?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
I just took prilosec 40 mg and pepcid 20 mg. 30 min later i took some metamucil. 30 min after taking the metamucil i feel real nauseous.... Am i allergic to metmucil?.
Posted Sat, 1 Mar 2014 in Medicines and Side Effects
Answered by Dr. Prasad 2 hours later
Brief Answer: Unlikely.... Detailed Answer: Hi, Metamucil does induce bloating, mild discomfort and nausea in a few people. These are side effects accompanying it. I don't think this is allergy manifestation. I would not be concerned if you have no vomiting spells, severe abdominal cramps, itching or breathing difficulty. Hope this helps. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor